# SDR DALA2018012200358

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- Aircraft time: 50,145 hours, 34,242 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE FORWARD OVERWING EMERGENCY EXIT DOOR SIGNS NOT ILLUMINATING.  MAINTENANCE REPLACED THE BATTERY PACK IAW AMM 33-51-06. OPS CHECKED GOOD.
